# SDR USAASB99121

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23701
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Failed
- Location: Te Flaps
- Part time: 33,748 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LGA - FLT 420, ON APPROACH, TRAILING EDGE FLAPS WOULD NOT EXTEND MORE THAN FLAPS 10.  ACCOMPLISHED GO AROUND AND FLAPS EXTENDED TO FLAPS 15 WITH FLAP HANDLE AT 15.  FLAPS RETRACTED NORMALLY.  DURING SECOND APPROACH, FLAPS EXTENDED NORMALLY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE FLAP ASYMMETRY LIGHT ON.  REMOVED AND REPLACED FLAP POSITION INDICATOR.  OPERATIONAL CHECK NORMAL.  FLAP ASYMMETRY TESTS NORMAL.  (M)
